# SDR ANZY20110503

- Difficulty date: April 20, 2011
- Submitted: May 3, 2011
- Operation: General aviation
- Filed by: Air New Zealand Limited, repair station ANZY188C
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR SECTION, UPPER SKIN PANEL, U-17C AND LBL 92 UPPER WING SKIN AND SPLICE: SKIN CORRODED BEYOND SRM LIMITS.  DURING FINAL CLOSE UP OF AIR RETURN GRILLS IN THE OVER WING AREA, A FOD INSP WAS CARRIED OUT WITH MIRROR, PRIOR TO INSTALLING THE PANEL.  HEAVY CORROSION WAS EASILY NOTED 6" INBD OF THE OPENING, ON THE CTR WING TOP SKIN AND HAD LIFTED THE FUEL BARRIER COATING.  ENGINEERING AND OEM CONSULTED FOR REPAIR DESIGN.  TI 190140859 REFERS.
